Advertisement

On the structure of stable random walks

  • Jon Aaronson
Article

Abstract

We show that the Cauchy random walk on the line, and the Gaussian random walk on the plane are similar as infinite measure preserving transformations.

Keywords

Stable random walks Gaussian random walk 

References

  1. [A1] Aaronson J, Rational ergodicity and a metric invariant for Markov.Israel J. Math. 27 (1977) 93–123MATHCrossRefMathSciNetGoogle Scholar
  2. [A2] Aaronson J, The intrinsic normalising constants of transformations preserving infinite measures,J. d.’Analyse Math. 49 (1987) 239–270MATHMathSciNetCrossRefGoogle Scholar
  3. [AK] Aaronson J and Keane M, Isomorphism of random walks,Israel J. Math. 87 (1994) 37–64MATHCrossRefMathSciNetGoogle Scholar
  4. [ALP] Aaronson J, Liggett T and Picco P, Equivalence of renewal sequences and isomorphism of and random walks,Israel J. Math. 87 (1994) 65–75MATHCrossRefMathSciNetGoogle Scholar
  5. [AN] Athreya K B and Ney P, A new approach to the limit theory of recurrent Markov chains,T AMS 248 (1978) 493–501CrossRefMathSciNetGoogle Scholar
  6. [Ch] Chung K L, Markov Chains with stationary transition probabilities, Vol 104, Springer, Heidelberg, 1960MATHGoogle Scholar
  7. [Fe] Feller W, An introduction to probability theory and its applications, volume I, (New York: John Wiley) (1968)Google Scholar
  8. [Kal] Kaluza T, Uber die Koeffizienten reziproker Potenzreihen,Math. Z. 28 (1928), 161–170.CrossRefMathSciNetMATHGoogle Scholar
  9. [Kin] Kingman J F C, Regenerative Phenomena, (New York: John Wiley) (1972)MATHGoogle Scholar

Copyright information

© Indian Academy of Sciences 1994

Authors and Affiliations

  • Jon Aaronson
    • 1
  1. 1.School of Mathematical SciencesTel Aviv UniversityTel AvivIsrael

Personalised recommendations